# SDR SWIA200718802

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 13,625 hours, 9,675 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4011 - CAPTAINS SIDE WINDOW CRACKED.  REPLACED CAPTAINS SIDE WINDOW IAW 56-12-01
P/N: NP-139322-11, S/N OFF: 02098H3465.
